# SDR YENA2019081410457

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 73,994 hours, 27,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 DOOR FRAME 16 STOP #7 UPPER IB HOLE HAS CRACK INDICATION IN INTERCOSTAL LAYER; REF HAECO NR 26475, W/O 440585, REMOVED AND REPAIRED INTERCOSTAL FR16/STOP 7 IAW A320-51-42-11 AND SRM A320 51-72-11.
